IJPAM: Volume 95, No. 2 (2014)
A CLASS OF NONSTATIONARY FIELD WITH
A DISCRETE AND MIXED SPECTRUM
Department of Mathematics
Faculty of Science and Technology
21110 Irbid, JORDAN
Abstract. The present paper is devoted to the derivation of an explicit form of linearly representable random fields in the form where , is a Hilbert space, operators are such that and where .
The results obtained are the generalization of theorem proved in , , .
It is shown that a rank of nonstationary of field depends not only on a degree of non-self adjoint of but on a degree of nilpotency of commutator .
In the present paper an explicit form of correlation function for discrete
spectrum of and is derived. A form in the case of spectrum of operator is constructed in zero and that of the operator
is pure discrete
and is zero and the other is discrete, is obtained.
Received: March 21, 2014
AMS Subject Classification: 47D38, 60GXX, 60G20
Key Words and Phrases: correlation function, triangular model, nonstationary field, zero spectrum, discrete and mixed spectrum
Download paper from here.
DOI: 10.12732/ijpam.v95i2.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 149 -